I'm currently on birth control (Alesse) and have been for almost two months now. In the past two days, however, I have been experiencing a brownish pink discharge when I haven't yet reached the placebo pills in my pack. I should take my first placebo pill on Sunday. Is this normal or should I be concerned? I last had sexual intercourse with my boyfriend more than a week ago. Thank you in advance for your help.
Posts: 22 | From: Canada | Registered: May 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.